skip to content
Equivalences of classifying spaces completed at the prime two Preview this item
ClosePreview this item
Checking...

Equivalences of classifying spaces completed at the prime two

Author: Robert Oliver
Publisher: Providence, R.I. : American Mathematical Society, ©2006.
Series: Memoirs of the American Mathematical Society, no. 848.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Summary:
Introduction Higher limits over orbit categories Reduction to simple groups A relative version of $\Lambda$-functors Subgroups which contribute to higher limits Alternating groups Groups of Lie type in characteristic two Classical groups of Lie type in odd characteristic Exceptional groups of Lie type in odd characteristic Sproadic groups Computations of $\textrm{lim}^1(\mathcal{Z}_G)$ Bibliography.
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Oliver, Robert, 1949-
Equivalences of classifying spaces completed at the prime two /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: Robert Oliver
ISBN: 9781470404529 1470404524
OCLC Number: 851086285
Notes: "Volume 180, number 848 (second of 5 numbers)."
Description: 1 online resource (vi, 102 pages).
Contents: Introduction 1. Higher limits over orbit categories 2. Reduction to simple groups 3. A relative version of $\Lambda $-functors 4. Subgroups which contribute to higher limits 5. Alternating groups 6. Groups of Lie type in characteristic two 7. Classical groups of Lie type in odd characteristic 8. Exceptional groups of Lie type in odd characteristic 9. Sporadic groups 10. Computations of $\lim ^1(\mathcal {Z}_G)$
Series Title: Memoirs of the American Mathematical Society, no. 848.
Responsibility: Bob Oliver.

Abstract:

Proves that the Martino-Priddy conjecture at the prime $2$: the $2$-completions of the classifying spaces of two finite groups $G$ and $G'$ are homotopy equivalent if and only if there is an  Read more...

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851086285> # Equivalences of classifying spaces completed at the prime two
    a schema:CreativeWork, schema:Book, schema:MediaObject ;
    library:oclcnum "851086285" ;
    library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
    library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/46955552#Place/providence_r_i> ; # Providence, R.I.
    schema:about <http://id.worldcat.org/fast/863718> ; # Classifying spaces
    schema:about <http://id.worldcat.org/fast/924911> ; # Finite simple groups
    schema:about <http://id.worldcat.org/fast/1001670> ; # Localization theory
    schema:about <http://dewey.info/class/510/e22/> ;
    schema:bookFormat schema:EBook ;
    schema:copyrightYear "2006" ;
    schema:creator <http://viaf.org/viaf/165409930> ; # Robert Oliver
    schema:datePublished "2006" ;
    schema:description "Introduction Higher limits over orbit categories Reduction to simple groups A relative version of $\Lambda$-functors Subgroups which contribute to higher limits Alternating groups Groups of Lie type in characteristic two Classical groups of Lie type in odd characteristic Exceptional groups of Lie type in odd characteristic Sproadic groups Computations of $\textrm{lim}^1(\mathcal{Z}_G)$ Bibliography."@en ;
    schema:exampleOfWork <http://worldcat.org/entity/work/id/46955552> ;
    schema:genre "Electronic books"@en ;
    schema:inLanguage "en" ;
    schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
    schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
    schema:isSimilarTo <http://worldcat.org/entity/work/data/46955552#CreativeWork/equivalences_of_classifying_spaces_completed_at_the_prime_two> ;
    schema:name "Equivalences of classifying spaces completed at the prime two"@en ;
    schema:productID "851086285" ;
    schema:publication <http://www.worldcat.org/title/-/oclc/851086285#PublicationEvent/providence_r_i_american_mathematical_society_2006> ;
    schema:publisher <http://experiment.worldcat.org/entity/work/data/46955552#Agent/american_mathematical_society> ; # American Mathematical Society
    schema:url <http://public.eblib.com/choice/publicfullrecord.aspx?p=3114229> ;
    schema:url <http://dx.doi.org/10.1090/memo/0848> ;
    schema:url <http://site.ebrary.com/id/11039848> ;
    schema:workExample <http://worldcat.org/isbn/9781470404529> ;
    wdrs:describedby <http://www.worldcat.org/title/-/oclc/851086285> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/46955552#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
    schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/46955552#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
    schema:name "Providence, R.I." ;
    .

<http://id.worldcat.org/fast/1001670> # Localization theory
    a schema:Intangible ;
    schema:name "Localization theory"@en ;
    .

<http://id.worldcat.org/fast/863718> # Classifying spaces
    a schema:Intangible ;
    schema:name "Classifying spaces"@en ;
    .

<http://id.worldcat.org/fast/924911> # Finite simple groups
    a schema:Intangible ;
    schema:name "Finite simple groups"@en ;
    .

<http://viaf.org/viaf/165409930> # Robert Oliver
    a schema:Person ;
    schema:birthDate "1949" ;
    schema:familyName "Oliver" ;
    schema:givenName "Robert" ;
    schema:name "Robert Oliver" ;
    .

<http://worldcat.org/entity/work/data/46955552#CreativeWork/equivalences_of_classifying_spaces_completed_at_the_prime_two>
    a schema:CreativeWork ;
    rdfs:label "Equivalences of classifying spaces completed at the prime two /" ;
    schema:description "Print version:" ;
    schema:isSimilarTo <http://www.worldcat.org/oclc/851086285> ; # Equivalences of classifying spaces completed at the prime two
    .

<http://worldcat.org/isbn/9781470404529>
    a schema:ProductModel ;
    schema:isbn "1470404524" ;
    schema:isbn "9781470404529" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851086285> ; # Equivalences of classifying spaces completed at the prime two
    schema:issn "0065-9266" ;
    schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
    schema:hasPart <http://www.worldcat.org/oclc/851086285> ; # Equivalences of classifying spaces completed at the prime two
    schema:issn "1947-6221" ;
    schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.